# SDR 7GMB201512121

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450177
- Aircraft time: 2,576 hours, 1,969 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131117
- Part serial: 12362H1050
- Condition: Cracked
- Location: Cockpit
- Part time: 1,576 hours, 1,969 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER LAYER OF CAPTAIN'S WINDSHIELD EXPERIENCED SPIDER WEB CRACK DURING APPROACH AT 14500 FEET MSL.  IT STARTED FROM HEATED AREA OF THE WINDSHIELD.  THE ACFT LANDED SAFELY AT THE DESTINATION.  REPLACED CAPTAIN SIDE WINDSHIELD WITH NEW.  OPERATIONAL CHECK TESTED GOOD, NO LEAKS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
